# SDR UPS06647396

- Difficulty date: July 23, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 491B13300051
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT T/R LOCKOUT BRACKET CRACKED ON NR 1 ENG, 11 OCLOCK POSITION.  REPAIRED IAW CMM 78-32-02 REPAIR 16.
